# SDR YENA2022040800346

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,646 hours, 24,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 34002210
- Part serial: 001730
- Condition: Failed
- Location: Emer-Batt-Aft-Rh
- Part time: 39,843 hours, 25,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#968, PBI-HPN. 'REAR EMERGENCY LIGHT INOP; REPLACED CABIN EMER LIGHT ASSY FWD OF AFT GALLEY IAW AMM 33-50-13. OPS CHECK FAIL. NO FIX. REMOVED AND REPLACED ELPU # 5 IAW AMM 33-50-01. OPS CHK OK. NO DEFECTS WERE NOTED. ALL CABIN EMER LIGHTS ARE OPERATIONAL. OK FOR SERVICE.'
